Change search
ReferencesLink to record
Permanent link

Direct link
Criteria for fourth-order ordinary differential equations to be linearizable by contact transformations
Responsible organisation
2009 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, Vol. 14, no 6, 2619-2628 p.Article in journal (Refereed) Published
Abstract [en]

Solution of linearization problem of fourth-order ordinary differential equations Via contact transformations is presented in the paper. We show that all fourth-order ordinary differential equations that are linearizable by contact transformations are contained in the class of equations which is at most quadratic in the third-order derivative. We provide the linearization test and describe the procedure for obtaining the linearizing transformations as well as the linearized equation. Moreover, we obtain the general form of ordinary differential equations of order greater than four linearizable via contact transformations. (C) 2008 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
AMSTERDAM: ELSEVIER SCIENCE BV , 2009. Vol. 14, no 6, 2619-2628 p.
Keyword [en]
Linearization problem, Contact transformation, Nonlinear ordinary differential equations
National Category
URN: urn:nbn:se:bth-8191DOI: 10.1016/j.cnsns.2008.09.021ISI: 000263590700016Local ID: diva2:835880
Available from: 2012-09-18 Created: 2009-05-08 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
In the same journal
Communications in nonlinear science & numerical simulation

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link